Duke Mathematical Journal

On Hilbert modular forms of half-integral weight

Goro Shimura

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 55, Number 4 (1987), 765-838.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F37: Forms of half-integer weight; nonholomorphic modular forms
Secondary: 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20] 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols


Shimura, Goro. On Hilbert modular forms of half-integral weight. Duke Math. J. 55 (1987), no. 4, 765--838. doi:10.1215/S0012-7094-87-05538-4. http://projecteuclid.org/euclid.dmj/1077306298.

Export citation


  • [B] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187–214.
  • [F] Y. Flicker, Automorphic forms on covering groups of $\rm GL(2)$, Invent. Math. 57 (1980), no. 2, 119–182.
  • [GP1] S. Gelbart and I. Piatetski-Shapiro, On Shimura's correspondence for modular forms of half-integral weight, Automorphic Forms, Representation Theory and Arithmetic (Bombay, 1979), Tata Inst. Fund. Res. Studies in Math., vol. 10, Tata Inst. Fundamental Res., Bombay, 1981, pp. 1–39.
  • [GP2] S. Gelbart and I. Piatetski-Shapiro, Some remarks on metaplectic cusp forms and the correspondences of Shimura and Waldspurger, Israel J. Math. 44 (1983), no. 2, 97–126.
  • [I] J. Igusa, Theta Functions, Springer, New York, 1972.
  • [M] T. Miyake, On automorphic forms on $\rm GL\sb2$ and Hecke operators, Ann. of Math. (2) 94 (1971), 174–189.
  • [N] S. Niwa, Modular forms of half integral weight and the integral of certain theta-functions, Nagoya Math. J. 56 (1975), 147–161.
  • [P]1 T-y. Pei, Eisenstein series of weight $3/2$. I, Trans. Amer. Math. Soc. 274 (1982), no. 2, 573–606.
  • [P]2 T-y. Pei, Eisenstein series of weight $3\over 2$: II, Trans. Amer. Math. Soc. 283 (1984), no. 2, 589–603.
  • [SS] J.-P. Serre and H. M. Stark, Modular forms of weight $1/2$, Modular Functions of One Variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976), Lecture Notes in Math., vol. 627, Springer, Berlin, 1977, pp. 27–67.
  • [S1] G. Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440–481.
  • [S2] G. Shimura, On the periods of modular forms, Math. Ann. 229 (1977), no. 3, 211–221.
  • [S3] G. Shimura, The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J. 45 (1978), no. 3, 637–679.
  • [S4] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math. (2) 111 (1980), no. 2, 313–375.
  • [S5]1 G. Shimura, On certain zeta functions attached to two Hilbert modular forms: I. The case of Hecke characters, Ann. of Math. (2) 114 (1981), no. 1, 127–164.
  • [S5]2 G. Shimura, On certain zeta functions attached to two Hilbert modular forms: II. The case of automorphic forms on a quaternion algebra, Ann. of Math. (2) 114 (1981), no. 3, 569–607.
  • [S6] G. Shimura, The critical values of certain zeta functions associated with modular forms of half-integral weight, J. Math. Soc. Japan 33 (1981), no. 4, 649–672.
  • [S7] G. Shimura, On Eisenstein series, Duke Math. J. 50 (1983), no. 2, 417–476.
  • [S8] G. Shimura, On Eisenstein series of half-integral weight, Duke Math. J. 52 (1985), no. 2, 281–314.
  • [S9] G. Shimura, On the Eisenstein series of Hilbert modular groups, Rev. Mat. Iberoamericana 1 (1985), no. 3, 1–42.
  • [S10] G. Shimura, On a class of nearly holomorphic automorphic forms, Ann. of Math. (2) 123 (1986), no. 2, 347–406.
  • [S11] G. Shimura, Nearly holomorphic functions on hermitian symmetric spaces, to appear in Math. Ann.
  • [St] J. Sturm, Theta series of weight $3/2$, J. Number Theory 14 (1982), no. 3, 353–361.
  • [Wa] J.-L. Waldspurger, Correspondance de Shimura, J. Math. Pures Appl. (9) 59 (1980), no. 1, 1–132.
  • [We] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143–211.